# SDR AU000617

- Difficulty date: September 1, 2000
- Submitted: September 1, 2000
- Operation: General aviation
- Make and model: Dhav DHC6300
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: C6SC10624
- Condition: Cracked
- Location: Flight Compart
- Component: Flight Compart
- Stage of operation: TX
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

(AUS) AIRCRAFT WAS PARKED (AWAITING DEPARTURE) BEHIND ANOTHER AIRCRAFT WHEN THE PILOT OF THE LEAD AIRCRAFT PERFORMED AN ENGINE POWER CHECK.  STONES WERE THROWN UP AND CRACKED THE RIGHT WINDSHIELD.  (X)
